Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 50, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 19, 2019, 10:01 PM CDT for 6 counties in Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2019, 10:01 PM CDT (03:01 UTC)
- Expired
- Jun 19, 2019, 10:48 PM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN, Van Buren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 118 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 5:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 406 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:36 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 19, 9:36 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Nashville TN 936 PM CDT Wed Jun 19 2019 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Area of storms and showers continues to push east and slightly southward. We have seen the southwestern tail weaken over the last hour, but some pockets of strong winds are still possible for areas east of I-65. After midnight additional storms may push into the mid-state from the west as a mid level trough moves closer and provides some overnight lift. This activity should be slightly weaker with less coverage than we saw this evening. However, with some instability still available overnight and models indicating a slight uptick in bulk shear, strong wind gusts and a few organized strong or severe storms will remain a possibility. So keep the weather radios on and phones nearby just in case. Updated pops and weather grids to reflect the continued overnight storms. Will gradually remove counties from the Severe Thunderstorm Watch as storms push east. && .AVIATION... 00Z TAF DISCUSSION. The next 12 to 16 hours will bring intermittent thunderstorms and showers to all sites. Some storms may be strong or severe and will bring strong winds, reduced visibilities, and low cigs to sites as they pass by. There will be some periods of MVFR to VFR conditions between waves of storms. Thursday will bring improving conditions as a final wave of scattered storms sweeps through the area and off the Plateau by early afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION/AVIATION......11
Hazardous weather outlook, Jun 19, 5:16 AM CDT, 16 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 516 AM CDT Wed Jun 19 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-201030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 516 AM CDT Wed Jun 19 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Rain and thunderstorms, some strong to severe, are possible this evening into early Thursday morning. Damaging winds will be the main concern, along with hail and an isolated tornado. Heavy downpours may also lead to minor flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated severe storms are possible north of I-40 late Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. 15
In the hours before
Local storm report, Jun 19, 9:35 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
935 PM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG 2 E BRENTWOOD 36.00N 86.75W
06/19/2019 WILLIAMSON TN TRAINED SPOTTER
POWERLINES DOWN ON COXBORO DRIVE
&&
EVENT NUMBER OHX1900304
UNGERLocal storm report, Jun 19, 9:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
938 PM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG 6 S SMYRNA 35.90N 86.52W
06/19/2019 RUTHERFORD TN SOCIAL MEDIA
TREE DOWN ON BAKER ROAD NEAR BROWNS CHAPEL ROAD
&&
EVENT NUMBER OHX1900305
UNGERSpecial weather statement, Jun 19, 9:39 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
939 PM CDT Wed Jun 19 2019
TNZ075-077-200315-
Coffee TN-Bedford TN-
939 PM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND EAST CENTRAL BEDFORD
COUNTIES UNTIL 1015 PM CDT...
At 939 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Manchester, moving east at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Manchester, Wartrace, Beechgrove, Hillsboro and Summitville.
This includes Interstate 24 between mile markers 97 and 120.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Middle Tennessee.
LAT...LON 3551 8634 3563 8625 3564 8624 3565 8625
3567 8624 3562 8596 3557 8595 3555 8591
3554 8590 3535 8589
TIME...MOT...LOC 0239Z 289DEG 29KT 3557 8622
ShamburgerLocal storm report, Jun 19, 9:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
945 PM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG SPRING HILL 35.74N 86.93W
06/19/2019 MAURY TN EMERGENCY MNGR
TREE DOWN AT KEDRON ROAD AND JACKSON ST
&&
EVENT NUMBER OHX1900306
UNGERLocal storm report, Jun 19, 9:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
949 PM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND DMG 3 ENE SPRING HILL 35.76N 86.87W
06/19/2019 WILLIAMSON TN EMERGENCY MNGR
TREE DOWN IN THE SANMAR DRIVE AREA
&&
EVENT NUMBER OHX1900307
UNGERLocal storm report, Jun 19, 9:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
950 PM CDT WED JUN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG 1 NW SPRING HILL 35.76N 86.94W
06/19/2019 MAURY TN EMERGENCY MNGR
TREE DOWN IN FRONT OF HOUSE, BLOCKING ENTRANCE
&&
EVENT NUMBER OHX1900308
UNGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:23 PM CDT | Special Weather Statement | OHX | Davidson | 37 min |
| Jun 19, 7:27 PM CDT | Special Weather Statement | OHX | Williamson | 33 min |
| Jun 19, 7:34 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 26 min |
| Jun 19, 7:54 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 51 min |
| Jun 19, 7:58 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Rutherford, Williamson, Wilson | 62 min |
| Jun 19, 8:18 PM CDT | Special Weather Statement | OHX | Maury | 42 min |
| Jun 19, 8:25 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 35 min |
| Jun 19, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 44 min |
| Jun 19, 8:46 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 19, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Marshall, Rutherford and 2 more | 34 min |
| Jun 19, 9:04 PM CDT | Special Weather Statement | OHX | Jackson, Putnam | 41 min |
| Jun 19, 9:17 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 43 min |
| Jun 19, 9:29 PM CDT | Special Weather Statement | OHX | Cumberland, Putnam, White | 61 min |
| Jun 19, 9:39 PM CDT | Special Weather Statement | OHX | Coffee | 36 min |
| Jun 19, 9:50 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 40 min |
| Jun 19, 10:04 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 26 min |
| Jun 20, 1:51 AM CDT | Special Weather Statement | OHX | Hickman | 24 min |
| Jun 20, 2:19 AM CDT | Special Weather Statement | OHX | Perry | 41 min |
| Jun 20, 2:21 AM CDT | Special Weather Statement | OHX | Humphreys | 39 min |
| Jun 20, 2:46 AM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Jun 20, 2:48 AM CDT | Special Weather Statement | OHX | Dickson | 42 min |
| Jun 20, 2:58 AM CDT | Special Weather Statement | OHX | Giles, Marshall, Maury | 47 min |
| Jun 20, 3:03 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 27 min |
| Jun 20, 3:28 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 20 min |
| Jun 20, 4:35 AM CDT | Special Weather Statement | OHX | Grundy | 40 min |
| Jun 20, 7:21 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 39 min |
| Jun 20, 2:19 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 41 min |
| Jun 20, 2:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith | 32 min |
| Jun 20, 3:11 PM CDT | Special Weather Statement | OHX | Jackson | 49 min |
| Jun 20, 3:17 PM CDT | Special Weather Statement | OHX | Cumberland | 43 min |
| Jun 20, 3:35 PM CDT | Special Weather Statement | OHX | Jackson | 40 min |
| Jun 20, 4:48 PM CDT | Special Weather Statement | OHX | Cumberland | 42 min |
| Jun 20, 5:08 PM CDT | Tornado Warning | OHX | Cumberland, White | 16 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.